zbMATH — the first resource for mathematics

On the Lyapunov exponents of meromorphic maps. (Sur les exposants de Lyapounov des applications méromorphes.) (French) Zbl 1139.37037
Author’s summary: Let \(f\) be a dominating meromorphic self-map of a compact Kähler manifold. We give an inequality for the Lyapounov exponents of some ergodic measures of \(f\) using the metric entropy and the dynamical degrees of \(f\). We deduce the hyperbolicity of some measures.

37F10 Dynamics of complex polynomials, rational maps, entire and meromorphic functions; Fatou and Julia sets
32H50 Iteration of holomorphic maps, fixed points of holomorphic maps and related problems for several complex variables
37D25 Nonuniformly hyperbolic systems (Lyapunov exponents, Pesin theory, etc.)
37F50 Small divisors, rotation domains and linearization in holomorphic dynamics
37A35 Entropy and other invariants, isomorphism, classification in ergodic theory
Full Text: DOI arXiv
[1] Arnold, L.: Random Dynamical Systems. Springer Monographs in Mathematics. Springer, Berlin (1998) · Zbl 0906.34001
[2] Briend, J.-Y., Duval, J.: Exposants de Liapounoff et distribution des points périodiques d’un endomorphisme de \(\mathbb{C}\)\(\mathbb{P}\) k . Acta Math. 182, 143–157 (1999) · Zbl 1144.37436
[3] Briend, J.-Y., Duval, J.: Deux caractérisations de la mesure d’équilibre d’un endomorphisme de \(\mathbb{P}\) k (\(\mathbb{C}\)). Publ. Math., Inst. Hautes Étud. Sci. 93, 145–159 (2001) · Zbl 1010.37004
[4] Brin, M., Katok, A.: On local entropy. In: Geometric Dynamics. Lect. Notes Math., vol. 1007, pp. 30–38. Springer, Berlin (1983) · Zbl 0533.58020
[5] Buzzi, J.: Entropy, volume growth and Lyapunov exponents. Preprint (1996)
[6] Dinh, T.-C., Dupont, C.: Dimension de la mesure d’équilibre d’applications méromorphes. J. Geom. Anal. 14, 613–627 (2004) · Zbl 1087.37044
[7] Dinh, T.-C., Sibony, N.: Regularization of currents and entropy. Ann. Sci. Éc. Norm. Supér., IV. Sér. 37, 959–971 (2004) · Zbl 1074.53058
[8] Dinh, T.-C., Sibony, N.: Une borne supérieure pour l’entropie topologique d’une application rationnelle. Ann. Math. 161, 1637–1644 (2005) · Zbl 1084.54013
[9] Dinh, T.-C., Sibony, N.: Dynamics of regular birational maps in \(\mathbb{P}\) k . J. Funct. Anal. 222, 202–216 (2005) · Zbl 1067.37055
[10] Dinh, T.-C., Sibony, N.: Green currents for holomorphic automorphisms of compact Kähler manifolds. J. Am. Math. Soc. 18, 291–312 (2005) · Zbl 1066.32024
[11] Federer, H.: Geometric Measure Theory. Springer, New York (1969) · Zbl 0176.00801
[12] Fornaess, J.E., Sibony, N.: Complex dynamics in higher dimensions. In: Complex Potential Theory (Montreal, PQ, 1993). NATO Adv. Sci. Inst. Ser., Ser. C: Math. Phys. Sci., vol. 439, pp. 131–186. Kluwer, Dordrecht (1994)
[13] Fornaess, J.E., Sibony, N.: Complex dynamics in higher dimension I. Astérisque 222, 201–231 (1994) · Zbl 0813.58030
[14] Gromov, M.: Convex sets and Kähler manifolds. In: Advances in Differential Geometry and Topology, pp. 1–38. World Sci. Publ., Teaneck, NJ (1990) · Zbl 0770.53042
[15] Gromov, M.: On the entropy of holomorphic maps. Enseign. Math. 49, 217–235 (2003) · Zbl 1080.37051
[16] Guedj, V.: Ergodic properties of rational mappings with large topological degree. Ann. Math. 161, 1589–1607 (2005) · Zbl 1088.37020
[17] Guedj, V.: Entropie topologique des applications méromorphes. Ergodic Theory Dyn. Syst. 25, 1847–1855 (2005) · Zbl 1087.37015
[18] Katok, A., Hasselblatt, B.: Introduction to the modern theory of dynamical systems. In: Encycl. Math. Appl., vol. 54. Cambridge University Press, Cambridge (1995) · Zbl 0878.58020
[19] Lelong, P.: Propriétés métriques des variétés analytiques complexes définies par une équation. Ann. Sci. Éc. Norm. Supér., IV. Sér. 67, 393–419 (1950) · Zbl 0039.08804
[20] Lojasiewicz, S.: Introduction to Complex Analytic Geometry. Birkhäuser, Basel (1991)
[21] Newhouse, S.E.: Entropy and volume. Ergodic Theory Dyn. Syst. 8, 283–299 (1988) · Zbl 0638.58016
[22] Ruelle, D.: An inequality for the entropy of differentiable maps. Bol. Soc. Bras. Mat. 9, 83–87 (1978) · Zbl 0432.58013
[23] Russakovskii, A., Shiffman, B.: Value distribution for sequences of rational mappings and complex dynamics. Indiana Univ. Math. J. 46, 897–932 (1997) · Zbl 0901.58023
[24] Skoda, H.: Prolongement des courants positifs, fermés de masse finie. Invent. Math. 66, 361–376 (1982) · Zbl 0488.58002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.